MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 350 CHEMISTRY SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 350 CHEMISTRY SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802153
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros sodium (na+) result was obtained from a single level of a non-vitros thermofisher mas control (lot ocr2608) using vitros na+ slide lot 4203-1176-6973 on a vitros 350 chemistry system.The assignable cause of the event is a suboptimal calibration due to user error with calibrator kit lot selection on the vitros analyzer.The calibrator kit that the customer was using (cal kit 2, lot 0214) was not the calibrator kit that the vitros 350 chemistry system was configured for (cal kit 2, lot 0293) at the time of the calibration events.The ortho technical solutions center (tsc) assisted the customer with changing their vitros cal kit lot configuration to the correct cal kit 2 lot number.The customer recalibrated the vitros na+ assay.Post calibration qc results were slightly outside the package insert range but showed substantially less bias than the elevated vitros na+ results observed on (b)(6) 2026.In follow up, the customer reported acceptable na+ performance but provided no data upon request.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros sodium (na+) result was obtained from a single level of a non-vitros thermofisher mas control (lot ocr2608) using vitros na+ slide lot 4203-1176-6973 on a vitros 350 chemistry system.Mas ocr2608 level 1 result of 140.5 mmol/l vs.The expected result of 120.5 mmol/l the higher than expected results were obtained from a non-patient quality control sample, however, the investigation cannot conclude that patient sample results were not or would not be affected if the event were to recur undetected.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613239.

Brand Name
VITROS 350 CHEMISTRY SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24271063
Report Number1319681-2026-00003
Device Sequence Number18647179
Product Code JJE
UDI-Device Identifier10758750002054
UDI-Public(01)10758750002054
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802153
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown